# SDR UPS97822072

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 360-420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, HEAVY CORROSION AROUND RT AFT TRACK FASTENER HOLES STA 360 TO 420.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT TRACK IAW DC8 SRM 51-1-20, 51-1-0, AND 51-3-0.
